Multiplicative Linear Logic for resource transformation nets
In this paper we introduce a new type of nets with distributed resources: resource transformation nets (RT-nets). A new calculus based on Horn fragment of Multiplicative Linear Logic is proposed for this class of models. Theorem of completness is proved.
Unable to display preview. Download preview PDF.
- 1.Arkhangelsky D.A., Dekhtyar M.I., Musikaev I.Kh., Taitslin M.A., Linear Logic For Nets With Bounded Resources, (submitted to LICS'94).Google Scholar
- 2.Archangelsky D.A., Taitslin M.A., Linear Logic With Fixed Resources, Annals of Pure and Appl. Math. Logic (to appear).Google Scholar
- 3.Girard J.Y., Linear Logic, Theoretical Computer Science 50 (1987), 1–102.Google Scholar
- 4.Lafont Y., Interaction Nets, 17th ACM Symp. on Principles of Programming Languages (1990), San Francisco, Cal., 95–108.Google Scholar